HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Sharp remainder terms of Hardy-Sobolev inequalities
Authors :ALNAR DETALLA
HORIUCHI, Toshio
ANDO, Hiroshi
Issue Date :2005
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3105
Citation :Mathematical Journal of Ibaraki University Vol.37 p.39 -52
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110395.pdf745KbAdobe PDFView/Open